# SDR REXA2025022600227

- Difficulty date: January 22, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 26R IS CORRODED BETWEEN F.S. 310 TO F.S. 333.  INSTALLED NEW SERVICEABLE STGR 26R (P/N: SH670-31634-2S) BETWEEN FS 280 - FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
